# SDR DL72S960440

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- Engine: Pwa JT8D15A
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

WITH NR 1 AND NR 2 ENGINES RUNNING, STARTED NR 3 ENG AND THEN NR 2 FLAMED OUT.  RESET FUEL SHUTOFF VALVE CIRCUIT BREAKER AND STARTED ENG, CONTRACT MTC CKD FUEL S/O VLV OPERATION.  CKD ENG FOR FUEL LEAKS.  CKD INTAKE/EXHAUST.  ALL OK.  STARTED ENG SEVERAL TIMES, ALL WAS NORMAL.  SUBSEQUENT OCCURRENCE, MTC FOUND DEFECTIVE START LEVER SWITCH.  REPLACED SWITCH OPERATION NORMAL.
